INFORMATION CHANGE THE WORLD

International Journal of Intelligent Systems and Applications(IJISA)

ISSN: 2074-904X (Print), ISSN: 2074-9058 (Online)

Published By: MECS Press

IJISA Vol.5, No.7, Jun. 2013

Solving a Class of Non-Smooth Optimal Control Problems

Full Text (PDF, 416KB), PP.16-22


Views:135   Downloads:2

Author(s)

M. H. Noori Skandari, H. R. Erfanian, A.V. Kamyad, M. H. Farahi

Index Terms

Generalized Derivative, Non-Smooth Optimal Control, Non-Linear Programming

Abstract

In this paper, we first propose a new generalized derivative for non-smooth functions and then we utilize this generalized derivative to convert a class of non-smooth optimal control problem to the corresponding smooth form. In the next step, we apply the discretization method to approximate the obtained smooth problem to the nonlinear programming problem. Finally, by solving the last problem, we obtain an approximate optimal solution for main problem.

Cite This Paper

M. H. Noori Skandari, H. R. Erfanian, A.V. Kamyad, M. H. Farahi,"Solving a Class of Non-Smooth Optimal Control Problems", International Journal of Intelligent Systems and Applications(IJISA), vol.5, no.7, pp.16-22, 2013.DOI: 10.5815/ijisa.2013.07.03

Reference

[1]Camlibel M. K., and Nijmeijer H., Analysis and Control of Non-smooth Dynamical Systems, Int. J. Robust Nonlinear Control, 2007, 17:1365–1366.

[2]Di Bernardo M., Bifurcations in Non-smooth Dynamical Systems, SIAM Review, 2008, 50(4): 629–701.

[3]Goto N. and Kawable H., Direct optimization methods applied to a nonlinear optimal control problem, Mathematics and Computers in Simulation, 2000, 51 :557–577.

[4]Kamyad, A.V. , Noori Skandari , M.H. and Erfanian, H. R., A New Definition for Generalized First Derivative of Non-smooth Functions, Applied Mathematics, 2011, 2(10): 1252-1257.

[5]Noori Skandari M.H., Kamyad A.V., and Erfanian H.R., A New Practical Generalized Derivative for Non-smooth Functions, The Electronic Journal of Mathematics and Technology, 2013, in press. 

[6]Erfanian H. R, Noori Skandari M.H., and Kamyad A.V., A New Approach for the Generalized First Derivative and Extension It to the Generalized Second Derivative of Nonsmooth Functions. I.J. Intelligent Systems and Applications, 2013, in press.

[7]Erfanian H. R, Noori Skandari M.H., and Kamyad A.V., A Numerical Approach for Non-smooth Ordinary Differential Equations. Journal of Vibration and Control , 2012, Forthcoming paper.

[8]Erfanian H. R., Noori Skandari M.H. and Kamyad A. V, A Novel Approach for Solving Nonsmooth Optimization Problems with Application to Non-smooth Equations, Journal of Mathematics, Hindawi publication, in press.

[9]G.F. Roach, Green’s Function: Introductory Theory with Applications, Van Nostrand Reinhold Company, London, 1970.